Estimation for discretely observed continuous state branching processes with immigration

Jianhui Huang, Chunhua Ma, Cai Zhu

Research output: Journal article publicationJournal articleAcademic researchpeer-review

7 Citations (Scopus)

Abstract

We study the problem of parameter estimation for the continuous state branching processes with immigration, observed at discrete time points. The weighted conditional least square estimators (WCLSEs) are used for the drift parameters. Under the proper moment conditions, asymptotic distributions of the WCLSEs are obtained in the supercritical, sub- or critical cases.
Original languageEnglish
Pages (from-to)1104-1111
Number of pages8
JournalStatistics and Probability Letters
Volume81
Issue number8
DOIs
Publication statusPublished - 1 Aug 2011

Keywords

  • Continuous state branching process
  • Poisson random measure
  • Weak convergence
  • Weighted conditional least square estimator

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this